# SDR CALA2013090490988

- Difficulty date: September 2, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 53,907 hours, 14,116 cycles
- Engine: Pwa PW4056
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Screw
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

30% OF THE WAY UP THE LT SIDE OF THE VERTICAL STAB HAS A SCREW STICKING OUT.  SECURED SCREW & REPLACED ONE MISSING SCREW.
